MathSciNet Relay Station
MathSciNet bibliographic data
MR2608314 11G18 (11F11 11G40 14G35)
Zhang, Shou-Wu Arithmetic of Shimura curves. Sci. China Math. 53 (2010), no. 3, 573–592.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement